# SDR IXXA0500077S

- Difficulty date: August 19, 2004
- Submitted: May 6, 2005
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 91,246 hours, 29,801 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: T/E Flap
- Part time: 91,246 hours, 29,801 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C-CHECK INSPECTION FOUND LT INBOARD FLAP WITH TEMP REPAIR ON UPPER SURFACE STA XW 90.000.  MAJOR REPAIR ACCOMPLISHED REMOVAL OF PLATING WITH THE TEMP REPAIR ON IT.  FABRICATED NEW PLATING.  CLEANED, TREATED AND PRIMED AREA AND THE INNER FACE OF THE NEW PLATING.  INSTALLED THE NEW PLATING IN ACCORDANCE WITH THE DOUGLAS STRUCTURAL REPAIR MANUAL.
